# SDR 0211

- Difficulty date: February 13, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N425AL
- Make and model: Cessna 425
- Aircraft serial: 4250100
- Aircraft time: 4,787 hours, 5,063 cycles
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 592712010
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 4,787 hours, 5,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LT AND RT MLG UPLOCK HYD LINES P/N 5927120-10 AND 5927120-11 WITH TOOLING MARKS. THESE MARKS EXCEEDED THE MIN WALL THICKNESS AND HAD DENTED THE LINE. THE TOOLING MARKS ARE CAUSED BY YEARS OF REMOVING AN INSPECTION PANEL DIRECTLY BEHIND THE LINE. MORE CAUTION SHOULD BE TAKEN DURING PANEL REMOVAL. MFG COULD NOT GIVE A LEAD TIME OR PRICE FOR PURCHASING NEW REPLACEMENT PARTS BUT WILL CHARGE YOU $600 FOR SPEC'S OF THE ASSEMBLY.
